Follow
Share

Today I need a caregiver! This is my 6th day on Avelox for diverticulitis. I am allergic to most antibiotics so have no choice. Its healing the diverticulitis, but the side effects are scaring me, knocking me out! So far no life threatening ones, just dizzy, itchy with no rash, ears ringing, no appetite, fatigue and worst of all anxiety and agitation and fear. I am stuck with taking all 10 days worth, but absolutely petrified that it is doing me harm as its an awfully dangerous drug for someone 70 years old. Anyone else have experience with it? Please, someone tell me that they took a course of it without damage to some other internal organ. I am so scared I will end up with tendon or liver or kidney problems, but if I don't take it I will end up like my father with a perforated intestine and a colostomy. I am so anxious I've been taking a mild tranquilizer to counteract some of the symptoms. (pharmacist said it was ok to do)

This question has been closed for answers. Ask a New Question.